Just threw my meds and dinner up because I’m detoxing. That means I’ll miss 3 doses this week. Which is great because I’m still experiencing symptoms
I would retake them if it were me
Yeah I considered that but idk if I absorbed any of it or if that even matters
I’m not sure… I guess it could be bad if it were double the dose maybe
Yeah exactly there’s no way of knowing. It wasn’t very quick that it came up maybe 40 mins later
From what I’m reading it seems the medicine starts to absorb within 15 minutes so you may have gotten some of it are you throwing up your medicine alot is that why you missed 3 doses?
No this is my first time throwing up in a while. I just forgot the other 2 times
Oh I see well thats good your not throwing up every time
You should get a pill caddy. You can put all your day and night meds in there, so you notice right away if you missed a dose
I only takeoe pil a day
How long will you be detoxing for? Could you ask your doc for the injectible form of the med this month?
If you have thrown up your pills, it is a good idea to call your doc anyways to ask what you should do. Mine has always told me that if you can see the pill in the vomit, it is safe to retake, and if you can’t, it already got absorbed. But that is for my med and my body. Your doctor might have different advice for you.
Not even a full day but it doesn’t last long so I should be good now but we’ll see when I eat. My pill is tiny it’s latuda so no injectable unfortunately
I feel your pain. If i dont take an ant-acid like Omaprazole, im very likely to throw up my night dose of 300 Seraqoul at night when i lie down and the acid hits the back of the throat in bed.
Never Double Dose tho - cos you never know how much you have absorbed.
In the hospital, they aren’t usually concerned unless you can clearly see the pill in the vomit. But that’s just my experience.
The only issue is that if you throw latuda up, it won’t be fully absorbed in your system because it needs to be taken with so many calories. So because it’s your latuda, I would be worried about it fully getting into your system if you are throwing up. Definitely talk to your doctor.
Yeah I know it didn’t absorb right. I threw up everything. My pill is too small to see in vomit though so I have no idea if it was in there
I got really nauseous on latuda, too. So I’m sure it’s making it worse with the other things going on in your system. I’m sorry that is happening to you.
I know you probably don’t want to hear this, but you shouldn’t detox. Unless you have issues with your liver or kidney you probably don’t need it, and even if you did, you’re most likely doing something that’s completely ineffective as a detox anyway. You’re not making good decisions regarding your health if you keep trying to detox and as a result keep throwing up your meds. Just stop the detox.
Oh sorry I meant detoxing from Marijuana. It always makes me nauseous for a day
Oh I get it now. I thought you weren’t eating and just juicing. Usually, your medicine will have absorbed in less than 40 minutes. So I would just call your drs office and ask them
Oh yeah that’s very different, then!